# SDR SWAA2023051247955

- Difficulty date: May 12, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 70,833 hours, 41,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 9CBA; 11CBA EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED ROW 17CBA BATTERY PACK PER AMM 33-51-06
